RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 5, Pages 934–957 (Mi izv914)  

This article is cited in 5 scientific papers (total in 5 papers)

A direct method of constructing an invariant measure on a hyperbolic attractor

V. I. Bakhtin


Abstract: A new method of proving the existence of a natural invariant measure on a mixing hyperbolic attractor of a smooth mapping, and also its smooth dependence on the mapping, is proposed. It is proved directly that the sequence of mean integral values of a smooth function over the images of an arbitrary domain with a smooth measure converges with exponential speed to the mean value of the function with respect to an invariant measure. Here it is not required to construct a Markov partition, the expanding and contracting foliations, and the attractor itself.

Full text: PDF file (1352 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:2, 207–227

Bibliographic databases:

UDC: 517.987
MSC: Primary 58F11, 58F15; Secondary 58F12, 28D10
Received: 23.07.1991

Citation: V. I. Bakhtin, “A direct method of constructing an invariant measure on a hyperbolic attractor”, Izv. RAN. Ser. Mat., 56:5 (1992), 934–957; Russian Acad. Sci. Izv. Math., 41:2 (1993), 207–227

Citation in format AMSBIB
\Bibitem{Bak92}
\by V.~I.~Bakhtin
\paper A direct method of constructing an invariant measure on a hyperbolic attractor
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 5
\pages 934--957
\mathnet{http://mi.mathnet.ru/izv914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209028}
\zmath{https://zbmath.org/?q=an:0788.58040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..207B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 2
\pages 207--227
\crossref{https://doi.org/10.1070/IM1993v041n02ABEH002259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MH85700003}


Linking options:
  • http://mi.mathnet.ru/eng/izv914
  • http://mi.mathnet.ru/eng/izv/v56/i5/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bakhtin, “Random processes generated by a hyperbolic sequence of mappings. II”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 617–627  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Bakhtin, “Random processes generated by a hyperbolic sequence of mappings. I”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 247–279  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Bakhtin, “Foliated Functions and an Averaged Weighted Shift Operator for Perturbations of Hyperbolic Mappings”, Proc. Steklov Inst. Math., 244 (2004), 29–57  mathnet  mathscinet  zmath
    4. V. I. Bakhtin, “Cramér Asymptotics in the Averaging Method for Systems with Fast Hyperbolic Motions”, Proc. Steklov Inst. Math., 244 (2004), 58–79  mathnet  mathscinet  zmath
    5. D. I. Dolgopyat, “Averaging and invariant measures”, Mosc. Math. J., 5:3 (2005), 537–576  mathnet  mathscinet  zmath
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:213
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019